# SDR MASA200400466

- Difficulty date: August 20, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 14,432 hours, 10,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAUTION MESSAGE IN FLIGHT.  MX CLEANED THE DOOR PROXIMITY SENSOR AND PERFORMED OPS CHECK.
